# SDR UIEA2023052200490

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON NOSE CGO DOOR STRINGER STA 180 - STA 200 S-4R( 1) REMOVED EXISTING REPAIR IAW SRM 51-40-02-0G-0 REV 97. 2) REPAIR STRINGER IAW EI T2023A52M-1042 REV 0. 3) ACCOMPLISHED EI T2023A52M-1042 REV 1. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
